# SDR IPXA2017071419270

- Difficulty date: July 6, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 50,117 hours, 16,259 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T861117
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CORROSION ON KEEL BEAM AT BS 890 , LBL 9 TO RBL 9.  REPAIRED IAW SRM 53-50-12-1A-1, ALLOWABLE DAMAGE , REV 68.
